Skip to content

RELTUS C&F SYRUP

Generic Name : Paracetamol + Chlorpheneramine Maleate + Pseudoephderine

Dosage form : Syrup

Strength :

  • Each 5 ml contains: Paracetamol B.P. 80 mg Chlorpheniramine maleate 1 mg Pseudoephedrine HCl B.P. 15 mg
Indications

Reltus C&F Syrup provides effective symptomatic relief of sinus pain and congestion, as well as other symptoms commonly associated with allergies, rhinitis, sinusitis and head colds, such as nasal congestion, headache, runny nose, sneezing, itchy, watery eyes, aches, pain and fever.

Generic Name

Paracetamol + Chlorpheneramine Maleate + Pseudoephderine

Therapeutic Area

Anti-Histamine/Anti-Allergic